# SDR AALA20151020019

- Difficulty date: October 20, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N815NN
- Make and model: Boeing 737823
- Aircraft serial: 33208
- Aircraft time: 18,696 hours, 7,237 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A54103
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STATION 277 - 294, BL-0, WAS DETERMINED TO BE CRACKED.  REMOVED CRACKED INTERCOSTAL & INSTALLED A NEW SERVICEABLE INTERCOSTAL IAW SRM 51-10-2 & AARD 51-00-05-1.
